Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 7, 2015, 10:15 PM CDT for Bates County, Cass County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 10:15 PM CDT (03:15 UTC)
- Expired
- Apr 7, 2015, 11:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bates County, MO, Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:49 PM CDT | HAIL 0.88 | Adrian, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
280
WUUS53 KEAX 080315
SVREAX
MOC013-037-080400-
/O.NEW.KEAX.SV.W.0016.150408T0315Z-150408T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 PM CDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BATES COUNTY IN WEST CENTRAL MISSOURI...
SOUTH CENTRAL CASS COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1100 PM CDT
* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF BUTLER...AND MOVING NORTHEAST AT 15 MPH.
AT 942 PM...THE PUBLIC REPORTED PING PONG BALL SIZE HAIL IN AMORET.
AT 944 PM...THE PUBLIC REPORTED PENNY SIZE HAIL 7 MILES SOUTHWEST OF
PASSAIC.
AT 953 PM...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL 3
MILES EAST OF AMORET.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUTLER...ADRIAN...ARCHIE...PASSAIC AND BALLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 9432 3830 9408 3823 9444 3838 9456
TIME...MOT...LOC 0314Z 227DEG 13KT 3832 9445
HAIL...1.00IN
WIND...60MPH
$$
LEIGHTON3 follow-up statements
860
WWUS53 KEAX 080329
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1029 PM CDT TUE APR 7 2015
MOC013-037-080400-
/O.CON.KEAX.SV.W.0016.000000T0000Z-150408T0400Z/
BATES MO-CASS MO-
1029 PM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CASS AND NORTHERN BATES COUNTIES UNTIL 1100 PM CDT...
AT 1014 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 7
MILES WEST-SOUTHWEST OF PASSAIC.
AT 1027 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADRIAN...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ADRIAN...ARCHIE AND BALLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3824 9441 3841 9452 3856 9432 3830 9408
TIME...MOT...LOC 0329Z 227DEG 13KT 3834 9437
HAIL...1.75IN
WIND...60MPH
$$
LEIGHTON803
WWUS53 KEAX 080344
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1044 PM CDT TUE APR 7 2015
MOC037-080353-
/O.CAN.KEAX.SV.W.0016.000000T0000Z-150408T0400Z/
CASS MO-
1044 PM CDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CASS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3827 9435 3840 9443 3847 9432 3846 9430
3846 9429 3846 9427 3845 9427 3846 9424
3844 9421 3830 9408
TIME...MOT...LOC 0343Z 257DEG 15KT 3834 9431
$$
MOC013-080400-
/O.CON.KEAX.SV.W.0016.000000T0000Z-150408T0400Z/
BATES MO-
1044 PM CDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BATES COUNTY UNTIL 1100 PM CDT...
AT 1014 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 7
MILES WEST-SOUTHWEST OF PASSAIC.
AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADRIAN...AND
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BALLARD...ADRIAN...AND PASSAIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 9435 3840 9443 3847 9432 3846 9430
3846 9429 3846 9427 3845 9427 3846 9424
3844 9421 3830 9408
TIME...MOT...LOC 0343Z 257DEG 15KT 3834 9431
HAIL...1.00IN
WIND...60MPH
$$
LEIGHTON969
WWUS53 KEAX 080358
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 PM CDT TUE APR 7 2015
MOC013-080408-
/O.EXP.KEAX.SV.W.0016.000000T0000Z-150408T0400Z/
BATES MO-
1058 PM CDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BATES COUNTY WILL
EXPIRE AT 1100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM. THIS STORM COULD RESTRENGTHEN.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM.
LAT...LON 3827 9435 3840 9443 3847 9432 3846 9430
3846 9429 3846 9427 3845 9427 3846 9424
3844 9421 3830 9408
TIME...MOT...LOC 0358Z 257DEG 15KT 3835 9423
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 8:49 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 7, 8:49 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 849 PM CDT Tue Apr 7 2015 .UPDATE... Issued at 848 PM CDT TUE APR 7 2015 While it took a little longer to erode the cap, it has broken and the environment is very conducive to producing severe weather. very robust CAPE, on the order of 4000 J/kg, and strong shear will support organized storms, and steep mid level lapse rates will support very large hail. The tornado threat is low, but not zero. Over the next hour or so low level helicity values will increase which may enhance the threat for a few hours. But with a stabilizing boundary layer, indicative of slackening and backing of surface winds the main threat will be from potentially very large hail, hence a severe thunderstorm watch and not a tornado watch. Have updated the forecast to increase PoPs along the front in our southwest and advance them east with time. UPDATE Issued at 652 PM CDT TUE APR 7 2015 Have sent a quick update to remove/lower PoPs for much of northern Missouri. Have aligned chance PoPs to correspond to the front that is advancing through the western/southwestern portions of the CWA. The southwestern portion of this front, from about the southern KC metro area southward has the best potential for seeing thunderstorm initiation so have placed best PoPs in that area and advanced them east over the next several hours. Convective initiation is still not certain. The line of CU along the front is showing some promise but it still seems to be hitting the cap, which is well sampled on various aircraft soundings into MCI, and not developing any further. All parameters are in place to get severe storms if the cap can break. Potential severe storms aside, may need to add some drizzle and/or fog mention across northern Missouri for later this evening and tonight. Will digest that with a future update given the potential for higher impact weather in our southwest. && .DISCUSSION... Issued at 359 PM CDT TUE APR 7 2015 A lot to get to this afternoon...might as well jump right to it. 20z sfc analysis places a weak low across north-central KS with attendant cold front/trough extending southwest into northwestern OK. Looking aloft...latest water vapor pics showing two areas of concern this afternoon with a nicely defined wave now moving through north- central KS and southeastern NE...with another now entering western OK. With time tonight...aforementioned sfc low and frontal boundary will move east through the fcst area...with latest available high res models continuing to advertise convective development along the boundary around the 23z time frame. Overall...models have "backtracked" on convection today which is likely a ramification of the very strong cap aloft (note the 12z TOP sounding). With such a strong lid in place...current thinking is the wave now entering northwest OK may be the forcing necessary to get convection going along the boundary early this evening. Quick look at latest ACARS soundings from KCI reinforces concerns that the cap may win out but never-the-less...will continue to advertise scattered storms through the evening hours...primarily south and southeast of the KC Metro. If convection is able to develop...wind fields aloft (0-6 km bulk shear in excess of 40 kts) oriented normal to the boundary could support supercell development with large hail bring the primary concern. Storms...if they're able to get going...should move east through the fcst area overnight. With loss of instability...overall severe threat will likely decrease as they continue to move east through the area. Regardless of increasing stability...will continue to mention isolated to scattered pops through the overnight period. After sfc low passes...low stratus likely to redevelop over the region with may lead to light drizzle along and north of the I-70 corridor. With stratus expected to redevelop...expect lows to range from the upper 40s up towards the IA line to the lower to middle 50s south of Route 36. Severe weather concerns will increase through the day on Wednesday as better forcing for ascent in the form of a well-defined shortwave ejects from the southern Rockies and takes aim at our region during the early to mid afternoon hrs. Ahead of this feature...this evening/s frontal boundary will begin to lift northward as a warm front as pressure falls in advance of a strong leeside low pressure system results in strengthening southerly flow. Current thinking is that convection will initially develop along the warm front by late morning/early afternoon as boundary begins retreating northward...with additional activity likely to develop across central and south-central KS along the dryline near the triple point. Initial activity across our area will likely support large hail as well-entrenched EML (characterized by mid-level lapse rates AOA 8-9C/km) supports robust and potential elevated updraft development before sfc based activity initiates. As activity continues to develop during the mid/late afternoon...dry air aloft will support a developing wind threat as convection becomes more sfc based. Additionally...any activity interacting with the retreating warm front may also pose an isolated tornado risk across central and west- central Missouri. Lingering convection to continue through the overnight as leeside low begins to push east into the lower Missouri Vly. Latest models suggest through could be a lull in activity after the 6z time frame as afternoon/evening convection pushes east with time. Following this...main attention will the be directed back to our west as main cold front begins to approach by Thurs morning. 12z guidance in slight disagreement with the timing of the front with the NAM remaining a few hrs slower than the GFS solution. Regardless...limited svr threat will continue into the early afternoon hrs on Thurs as daytime heating in advance of the boundary allows for modest destabilization once again. Main concerns will be for areas east of Route 65 with bulk shear vector orientation suggesting more of a linear morphology as opposed to isolated cells. As a result...strong winds and maybe a hail threat would be the main concerns with activity along the boundary late Thu morning/afternoon. Activity to quickly come to an end early Thursday ngt as front marches east with time. Following this...dry weather will prevail through late week with noticeably cooler temps as highs on Fri only warm into the middle to upper 60s. Beyond this...another period of unsettled weather looks to be in store for the region beginning this weekend as another area of low pressure begins tracking through the central and northern Plains. Rain/storm chances will likely increase heading into early next week as main cold front approaches with drier conditions likely by Tuesday. Tis the season... && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 622 PM CDT TUE APR 7 2015 A cold front, with IFR ceilings displaced behind the wind shift, is advancing across northeastern KS and northwestern MO and is on the doorstep of the terminals. Have trended toward IFR ceilings by the midnight to 1 AM time frame as it seems likely these low clouds will move into the terminals later this evening/tonight. Once they do, it looks likely that they will linger well into the day Wednesday. Models take the surface low roughly south of the terminals keeping them in an easterly flow for the morning hours. With it looking like they'll be on the cool side of the warm front until later in the day, the low ceilings seem likely at this point. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...CDB DISCUSSION...32 AVIATION...CDB
Hazardous weather outlook, Apr 7, 1:18 PM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 118 PM CDT TUE APR 7 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 118 PM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW VERY ISOLATED STORMS ARE POSSIBLE THIS EVENING...MAINLY IN AREAS SOUTH OF THE KC METRO. HAIL AND GUSTY WINDS ARE POSSIBLE IF STORMS DEVELOP...BUT THE PROBABILITY OF STORMS DEVELOPING IN THE AREA IS FAIRLY LOW. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THE EARLY OVERNIGHT HOURS. LARGE HAIL...DAMAGING WINDS...AND A FEW ISOLATED TORNADOES ARE ALL POSSIBLE...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A LINE FROM THE NORTHERN KC METRO TO KIRKSVILLE. STORM COVERAGE IS STILL SOMEWHAT IN QUESTION. ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THURSDAY AFTERNOON...ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI. STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 7, 9:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL ODESSA 39.00N 93.95W
04/07/2015 E1.00 INCH LAFAYETTE MO PUBLIC
VIA SOCIAL MEDIA.
0943 PM HAIL ODESSA 39.00N 93.95W
04/07/2015 M1.00 INCH LAFAYETTE MO TRAINED SPOTTER
1 AND 1/8TH INCH HAIL.
&&
CDBLocal storm report, Apr 7, 9:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
950 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 2 WNW ODESSA 39.01N 93.99W
04/07/2015 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
&&
CDBLocal storm report, Apr 7, 9:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 3 E AMORET 38.26N 94.53W
04/07/2015 E1.75 INCH BATES MO TRAINED SPOTTER
&&
PMURRAYLocal storm report, Apr 7, 9:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL 1 E MAYVIEW 39.05N 93.81W
04/07/2015 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
&&
PMURRAYLocal storm report, Apr 7, 10:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL 6 S ODESSA 38.91N 93.95W
04/07/2015 E1.00 INCH JOHNSON MO PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
PMURRAYSpecial weather statement, Apr 7, 10:12 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1012 PM CDT TUE APR 7 2015
MOZ031-080400-
CARROLL MO-
1012 PM CDT TUE APR 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CARROLL COUNTY UNTIL 1100
PM CDT...
AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WAVERLY...OR 7 MILES SOUTH OF
CARROLLTON...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CARROLLTON...BOSWORTH...WAKENDA...BOGARD AND TINA.
LAT...LON 3926 9343 3929 9347 3929 9348 3923 9349
3928 9366 3958 9344 3950 9327 3950 9328
3947 9326 3947 9325 3944 9326 3946 9325
3947 9323 3944 9323 3944 9321 3942 9319
TIME...MOT...LOC 0313Z 225DEG 39KT 3928 9351
BLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:39 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 51 min |
| Apr 7, 9:25 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 50 min |
| Apr 7, 9:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 48 min |
| Apr 7, 9:44 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| Apr 7, 10:12 PM CDT | Special Weather Statement | EAX | Carroll | 48 min |
| Apr 7, 10:26 PM CDT | Special Weather Statement | EAX | Lafayette | 34 min |
| Apr 7, 10:52 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| Apr 7, 11:00 PM CDT | Special Weather Statement | EAX | Henry | 45 min |
| Apr 8, 5:50 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 40 min |
| Apr 8, 6:22 AM CDT | Dense Fog Advisory | EAX | Buchanan, Carroll, Cass, Clay, Clinton, Cooper and 8 more | 5 hr |
| Apr 8, 6:29 AM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 8, 6:30 AM CDT | Special Weather Statement | EAX | Buchanan | 30 min |
| Apr 8, 6:36 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Apr 8, 7:02 AM CDT | Special Weather Statement | EAX | Ray | 28 min |
| Apr 8, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 25 min |
| Apr 8, 7:14 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 46 min |
| Apr 8, 7:45 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 30 min |
| Apr 8, 7:53 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 37 min |
| Apr 8, 8:02 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 43 min |
| Apr 8, 8:17 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 28 min |
| Apr 8, 8:27 AM CDT | Special Weather Statement | EAX | Chariton | 33 min |
| Apr 8, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 44 min |
| Apr 8, 8:37 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 38 min |
| Apr 8, 8:48 AM CDT | Special Weather Statement | EAX | Gentry, Nodaway, Worth | 42 min |
| Apr 8, 8:57 AM CDT | Special Weather Statement | EAX | Macon | 48 min |
| Apr 8, 9:02 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 38 min |
| Apr 8, 9:09 AM CDT | Special Weather Statement | EAX | Pettis | 36 min |
| Apr 8, 9:15 AM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
| Apr 8, 9:37 AM CDT | Special Weather Statement | EAX | Daviess | 38 min |
| Apr 8, 9:39 AM CDT | Special Weather Statement | EAX | Cooper | 51 min |
| Apr 8, 9:52 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 19 min |
| Apr 8, 9:54 AM CDT | Special Weather Statement | EAX | Saline | 36 min |
| Apr 8, 10:06 AM CDT | Special Weather Statement | EAX | Harrison | 24 min |
| Apr 8, 10:33 AM CDT | Special Weather Statement | EAX | Saline | 42 min |
| Apr 8, 2:51 PM CDT | Flash Flood Watch | EAX | Bates, Carroll, Cass, Chariton, Clay, Cooper and 10 more | 8 hr |
| Apr 8, 3:49 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 26 min |
| Apr 8, 4:16 PM CDT | Special Weather Statement | EAX | Bates | 44 min |
| Apr 8, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 39 min |
| Apr 8, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 51 min |
| Apr 8, 5:30 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton | 18 min |
| Apr 8, 6:06 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Randolph, Saline | 54 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.